As an Amazon Associate I earn from qualifying purchases.
How to treat cold symptoms: stay hydrated, phenylephrine HCl, and combat nasal congestion and sinus pressure using a decongestant like Amazon Basic Care Maximum Strength Nasal Decongestant PE, rest, 10 mg tablets.
Find temporary relief for sinus pressure, nasal and sinus congestion by using Amazon Basic Care Maximum Strength Nasal Decongestant PE. Active ingredient: the active ingredient in amazon basic Care Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion.

Aspirin and gluten free. Maximum strength: goodsense maximum Strength Nasal Decongestant PE provides maximum strength relief for sinus pressure, nasal and sinus congestion.

Active ingredient: the active ingredient in goodsense Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion.

Find temporary relief for sinus pressure, nasal and sinus congestion by using Amazon Basic Care Maximum Strength Nasal Decongestant PE.
Wash your hands with soap and water, and avoid touching your face with unwashed hands to reduce your risk of infection. Sinus congestion occurs when the tissue lining in the nose becomes swollen. How the cold spreads: viruses that cause colds can spread from an infected person to others through the air and close personal contact.

Directions for use: for adults and children 12 years and over: take 1 tablet every 4 hours, do not take more than 6 tablets in 24 hours.
Our product relieves painful pressure and nasal congestion to help you breathe and think more clearly. Also reduces fever, helps relieve headaches and minor aches and pain. Non-drowsy, all-day relief: take welmate's nasal decongestant tablets anytime throughout the day.

The best allergy relief is a combination of National Brand equivalency so you can rest assured it's doing the job well. This allergy medicine does effective allergy relief for less! Get back to doing what you love faster… when time gets tough, Timely has your back.
Our fast and trusted non drowsy allergy medication works within one hour of ingestion to give you 24 hours of reliable allergy relief support. With timely's allergy relief tablets, a runny nose, watery eyes, you'll be able to relieve sneezing, & itchy throat – all without a hint of drowsiness. Our cetirizine hcl 10 mg comes in convenient tablets, so no more dealing with large pills that are too large to swallow.

1. Amazon Basic Care
#ad
Phenylephrine hcl tablets, Basic Care Sinus pe, 36 Count, 10 mg
#adAmazon Basic Care #ad - Nasal decongestant: this product provides maximum strength, and sinus pressure due to the common cold, non-drowsy relief for nasal and sinus congestion, hay fever or other upper respiratory allergies. Wash your hands with soap and water, and avoid touching your face with unwashed hands to reduce your risk of infection.How to treat cold symptoms: stay hydrated, phenylephrine HCl, and combat nasal congestion and sinus pressure using a decongestant like Amazon Basic Care Maximum Strength Nasal Decongestant PE, rest, 10 mg tablets.
More information #ad
Sinus congestion occurs when the tissue lining in the nose becomes swollen. How the cold spreads: viruses that cause colds can spread from an infected person to others through the air and close personal contact. Find temporary relief for sinus pressure, nasal and sinus congestion by using Amazon Basic Care Maximum Strength Nasal Decongestant PE. Active ingredient: the active ingredient in amazon basic Care Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion.
Brand | Amazon Basic Care #ad |
Manufacturer | PERRIGO COMPANY #ad |
Height | 3.25 Inches |
Length | 1 Inches |
Width | 4.38 Inches |
More information #ad
2. Good Sense
#ad
GoodSense Maximum Strength Nasal Decongestant PE, Common Cold and Upper Respiratory Allergies, 36 Count, Sinus Congestion Relief; Relieves Nasal Congestion Due to Hay Fever, Phenylephrine HCl 10 mg
#adGood Sense #ad - Non-drowsy relief so you can power through your day. Nasal decongestant: this product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common cold, hay fever or other upper respiratory allergies.Aspirin and gluten free. Maximum strength: goodsense maximum Strength Nasal Decongestant PE provides maximum strength relief for sinus pressure, nasal and sinus congestion.
More information #ad
Goodsense maximum strength nasal Decongestant PE, Phenylephrine HCl, 10 mg does not contain pseudoephedrine. Active ingredient: the active ingredient in goodsense Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion.Brand | Good Sense #ad |
Manufacturer | Good Sense #ad |
Height | 4.38 inches |
Length | 3.25 inches |
Weight | 0.07 Pounds |
Width | 1 inches |
Part Number | 370030147410 |
Model | 370030147410-1a |
More information #ad
3. Good Sense
#ad
72 Count, Common Cold and Upper Respiratory Allergies, GoodSense Maximum Strength Nasal Decongestant PE, Sinus Congestion Relief; Relieves Nasal Congestion Due to Hay Fever, Phenylephrine HCl 10 mg
#adGood Sense #ad - Non-drowsy relief so you can power through your day. Aspirin and gluten free. Maximum strength: goodsense maximum Strength Nasal Decongestant PE provides maximum strength relief for sinus pressure, nasal and sinus congestion.Active ingredient: the active ingredient in goodsense Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion.
More information #ad
Nasal decongestant: this product provides maximum strength, and sinus pressure due to the common cold, non-drowsy relief for nasal and sinus congestion, hay fever or other upper respiratory allergies. Goodsense maximum strength nasal Decongestant PE, Phenylephrine HCl, 10 mg does not contain pseudoephedrine.Brand | Good Sense #ad |
Manufacturer | Good Sense #ad |
Height | 4.38 Inches |
Length | 3.25 Inches |
Weight | 0.09 Pounds |
Width | 1 Inches |
Part Number | 370030147403-1 |
Model | 370030147403-1 |
More information #ad
4. Amazon Basic Care
#ad
Amazon Basic Care Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg Tablets. Nasal and Sinus Congestion, 72 Count, Sinus Pressure
#adAmazon Basic Care #ad - Nasal decongestant: this product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common cold, hay fever or other upper respiratory allergies. How to treat cold symptoms: stay hydrated, phenylephrine HCl, rest, and combat nasal congestion and sinus pressure using a decongestant like Amazon Basic Care Maximum Strength Nasal Decongestant PE, 10 mg tablets.Find temporary relief for sinus pressure, nasal and sinus congestion by using Amazon Basic Care Maximum Strength Nasal Decongestant PE.
More information #ad
Active ingredient: the active ingredient in amazon basic Care Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion. Wash your hands with soap and water, and avoid touching your face with unwashed hands to reduce your risk of infection. Sinus congestion occurs when the tissue lining in the nose becomes swollen. How the cold spreads: viruses that cause colds can spread from an infected person to others through the air and close personal contact.
Brand | Amazon Basic Care #ad |
Manufacturer | Amazon.com Services, Inc. #ad |
Height | 2.88 inches |
Length | 1.38 inches |
Width | 4.25 inches |
More information #ad
5. WELMATE
#ad
WELMATE | Nasal Decongestant PE | Phenylephrine HCl 10 mg | Maximum Strength | Sinus Relief | for Cold & Allergies | Non-Drowsy | Antihistamine | Pain Relief | Decongestants for Adults | 200 Tablets
#adWELMATE #ad - Nasal decongestant: non-drowsy formula that temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold. This helps to lessen discomfort and makes it easier to breathe by relieving sinus pressure, nasal blockages and sinus congestion.Directions for use: for adults and children 12 years and over: take 1 tablet every 4 hours, do not take more than 6 tablets in 24 hours.
More information #ad
Breathe easier, feel better: welmate's maximum strength Nasal Decongestant PE works by decreasing swelling in the nose and ears. Maximum strength ingredients: the active ingredient in Welmate Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Suda-fed PE Congestion. Our product relieves painful pressure and nasal congestion to help you breathe and think more clearly. Also reduces fever, helps relieve headaches and minor aches and pain. Non-drowsy, all-day relief: take welmate's nasal decongestant tablets anytime throughout the day.
Brand | WELMATE #ad |
Manufacturer | WELMATE #ad |
More information #ad
6. TIME-CAP LABS, INC.
#ad
Cetirizine HCl 10 Mg 365Ct – Fast & Reliable Allergy Medication – Allergy Relief with National Brand Equivalency – Easy to Swallow Cetirizine 10 Mg – Non Drowsy Allergy Medication
#adTIME-CAP LABS, INC. #ad - Make that itching go away… keep things moving smoothly with Timely Cetirizine. Non-drowsy allergy relief… confidently face the season and keep breathing the fresh air you deserve. Allergy relief that comes easy… indoors or outdoors, timely gives what you need to breathe the refreshing air once more.The best allergy relief is a combination of National Brand equivalency so you can rest assured it's doing the job well. This allergy medicine does effective allergy relief for less! Get back to doing what you love faster… when time gets tough, Timely has your back.
More information #ad
The same effect, but friendlier. Not only does our cetirizine 10 mg free your nose and throat from all the nagging discomfort, but it also relieves you from hives, itches, and rashes on the skin. Our fast and trusted non drowsy allergy medication works within one hour of ingestion to give you 24 hours of reliable allergy relief support. With timely's allergy relief tablets, a runny nose, watery eyes, you'll be able to relieve sneezing, & itchy throat – all without a hint of drowsiness. Our cetirizine hcl 10 mg comes in convenient tablets, so no more dealing with large pills that are too large to swallow.
Brand | TIME-CAP LABS, INC. #ad |
Manufacturer | TIME-CAP LABS, INC. #ad |
Height | 3.5 Inches |
Length | 2 Inches |
Width | 2 Inches |
More information #ad
7. Major Pharmaceuticals
#ad
Sudogest PE Generic for Sudafed PE Nasal Decongestant Phenylephrine HCl 10mg Tablets t 6 Packs of 36-count Total 216 Tablet
#adMajor Pharmaceuticals #ad - Temporarily relieves sinus congestion and pressure. Phenylephrine HCl 10mg. Compare to sudafed PE Nasal Decongestant active ingredient. Maximum strength, Non drowsy, 1 Pill/Dose.More information #ad
Brand | Major Pharmaceuticals #ad |
Manufacturer | Major Pharmaceuticals #ad |
Height | 2.5 inches |
Length | 5.5 inches |
Weight | 0.1 Pounds |
Width | 4.5 inches |
Part Number | 00904573373 |
More information #ad